# SDR DALA2016022802830

- Difficulty date: March 6, 2014
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 70,952 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1167-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 523551-14AD SECTION I ISSUED FOR FUSELAGE SKIN DAMAGE REPAIR AT BS 1167-1174, L1-2R.  REF NRC 134, ACCOMPLISHED DURING C-CHECK IN MSP.
